# SDR DALA2017090306559

- Difficulty date: September 2, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLES AT LOWER DOOR FRAME BS 954 TO 994 IN THE AFT CARGO BAY.  THE ANGLES WERE REMOVED AND  FABRICATED NEW ANGLES  AND INSTALLED IAW SRM 53-20-15-2R-10, REP 10, FIG 201.
